# SDR 07FDEA04362

- Difficulty date: September 28, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 43,724 hours, 12,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A57246241201
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON OLD NOSE SKIN REPAIR IAW SRM 57-41-12/FIG 203, 204, CHAFING MARKS   BETWEEN SLAT TRACK 1 AND SLAT TRACK 2, LEADING EDGE SKIN, RT WING.  NOSE SKIN REPAIR RENEWED, NEW REPAIR SKIN IAW SRM 57-41-12/FIG 203, 204.
